# SDR CA011109007

- Difficulty date: October 24, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 22,298 hours
- Engine: Lyc T5311B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Segment
- Part number: 204001739003
- Condition: Missing
- Location: T/R G/B Chain
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLATION OF THE NEW CHAIN, THE ENGINEER NOTICED A SPACE BETWEEN SOME CHAIN LINKS. CHAIN IS MISSING A SEGMENT.
